The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2001, volume: 226, number: 1-3

  1. R. Julian R. Abel, Malcolm Greig, Ying Miao, Lie Zhu
    Resolvable BIBDs with block size 7 and index 6. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:1-20 [Journal]
  2. Geir Agnarsson, Benjamin Doerr, Tomasz Schoen
    Coloring t-dimensional m-Boxes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:21-33 [Journal]
  3. Kenneth P. Bogart, Michael S. Jacobson, Larry J. Langley, Fred R. McMorris
    Tolerance orders and bipartite unit tolerance graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:35-50 [Journal]
  4. Iliya Bouyukliev, David B. Jaffe
    Optimal binary linear codes of dimension at most seven. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:51-70 [Journal]
  5. Grant Cairns, Deborah M. King
    All odd musquashes are standard. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:71-91 [Journal]
  6. Gary Chartrand, Donald W. VanderJagt, Ping Zhang
    On the planarity of iterated jump graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:93-106 [Journal]
  7. Marc Chastand
    Fiber-complemented graphs -- I: structure and invariant subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:107-141 [Journal]
  8. Michele Conforti, Romeo Rizzi
    Shortest paths in conservative graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:143-153 [Journal]
  9. Miguel Angel Fiol, Ernest Garriga, José Luis Andres Yebra
    Boundary graphs: The limit case of a spectral property. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:155-173 [Journal]
  10. David Forge, Jorge L. Ramírez Alfonsín
    On reconstructing arrangements from their sets of simplices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:175-190 [Journal]
  11. Hung-Lin Fu, Ming-Chun Tsai, N. H. Xuong
    The decay number and the maximum genus of diameter 2 graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:191-197 [Journal]
  12. Satoru Fujishige, Sachin B. Patkar
    Realization of set functions as cut functions of graphs and hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:199-210 [Journal]
  13. Lisa Hellerstein
    On generalized constraints and certificates. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:211-232 [Journal]
  14. Zsolt Katona
    Intersecting families of sets, no l containing two common elements. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:233-241 [Journal]
  15. Jeffrey H. Kingston, Nicholas Paul Sheppard
    On the hardness of computing maximum self-reduction sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:243-253 [Journal]
  16. Arnold Knopfmacher, Helmut Prodinger
    Combinatorics of geometrically distributed random variables: Value and position of the rth left-to-right maximum. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:255-267 [Journal]
  17. Mirka Miller, Jozef Sirán
    Digraphs of degree two which miss the Moore bound by two. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:269-280 [Journal]
  18. Henning S. Mortveit, Christian M. Reidys
    Discrete, sequential dynamical systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:281-295 [Journal]
  19. Dieter Rautenbach, Vadim E. Zverovich
    Perfect graphs of strong domination and independent strong domination. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:297-311 [Journal]
  20. Jonathan Tuliani
    De Bruijn sequences with efficient decoding algorithms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:313-336 [Journal]
  21. Ping-Hong Wei, Chih-wen Weng
    A typical vertex of a tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:337-345 [Journal]
  22. Dietrich Morgenstern
    Proof of a conjecture by Walter Deuber concerning the distances between points of two types in Rd. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:347-349 [Journal]
  23. Riste Skrekovski
    Two relations for median graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:351-353 [Journal]
  24. Ron M. Adin, Alexander Postnikov, Yuval Roichman
    On characters of Weyl groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:355-358 [Journal]
  25. Vladimir E. Alekseev, Vadim V. Lozin
    On orthogonal representations of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:359-363 [Journal]
  26. Robert A. Beezer, John E. Riegsecker, Bryan A. Smith
    Using minimum degree to bound average distance. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:365-371 [Journal]
  27. Richard A. Brualdi, Jian Shen
    Diameter of the NEPS of bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:373-376 [Journal]
  28. J. M. Chao, H. Kaneta
    Classical arcs in PG(r, q) for 23 leq q leq 29. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:377-385 [Journal]
  29. Ottavio M. D'Antona, Carlo Mereghetti, Fabio Zamparini
    The 224 non-chordal graphs on less than 10 vertices whose chromatic polynomials have no complex roots. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:387-396 [Journal]
  30. Hung-Lin Fu, Wei-Hsin Hu
    A note on ascending subgraph decompositions of complete multipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:397-402 [Journal]
  31. Tor Helleseth, Chunming Rong, Kyeongcheol Yang
    New 3-designs from Goethals codes over Z4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:403-409 [Journal]
  32. Yehuda Roditty, Barack Shoham, Raphael Yuster
    Monotone paths in edge-ordered sparse graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:411-417 [Journal]
  33. Ling-sheng Shi, Ke-min Zhang
    A bound for multicolor Ramsey numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:419-421 [Journal]
  34. George G. Szpiro
    The number of permutations with a given signature, and the expectations of their elements. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:423-430 [Journal]
  35. Stephen S. Wang
    Pebbling and Graham's Conjecture. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:431-438 [Journal]
  36. Wen-Jin Woan
    Area of Catalan paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:439-444 [Journal]
  37. Boris Zgrablic
    On quasiabelian Cayley graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:226, n:1-3, pp:445-447 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002